Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Intermittent tension in muscles and tremors, get blood smell, tiredness and confusion. Could this be due to food poisoning?

Hi there! Thank you for your time and help. I m an 18 year old female and I m experiencing some weird symptoms. Every half hour or so, my muscles tense up and I start shaking, as if it s cold in the room. I also feel like I am smelling blood at times. I ve been tired and confused. I don t know what this could be. Is there a possibility this could be a form of food poisoning? I threw up a few days ago. This has only been going on for 3 days, and I ve gotten plenty of sleep. Let me know what you think!
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that as you got this type of sensation and feeling shows that you might be having some infection.
Most probably in Urinary tract infection, one gets this type of feeling.
Consult your doctor and get examined.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor